Four deaths have been reported since January 16th, 2021 in the Guelph area:
- Fentanyl is believed to be involved these deaths and may suggest that a stronger than normal substance is circulating in our community
- Please continue to practice the precautions listed below to reduce your chance of overdose
- If you are using alone, the National Overdose Response Service is a free and anonymous service that you can call to check in on you. Available toll-free, 24/7 at: 1-888-688-NORS (6677).
- The Overdose Prevention Line is another free service that you can call to make sure someone is available to check up on you. Available toll-free at: 1-888-853-8542
Reduce your risk of overdose
- Carry naloxone
- Never use alone*
- Start low and go slow (e.g., with any new purchase, start with 1/3 of a normal dose)
- Use the Consumption and Treatment Services Site (CTS) supervised by health professionals at Guelph’s Community Health Centre
*It’s important to maintain 2 metres distance to protect yourself during the COVID-19 Pandemic. Phone a friend or call the Overdose Prevention Line (1-888-853-8542) to make sure someone is available to check up on you.